Allergy Hayfever Treatment

https://www.dockpharmacy.com/wp-content/uploads/2018/07/HAYFEVER-MEDICINE-300x300.png

Explore our Great range of Allergy Hayfever treatment products. Dock Pharmacy has different antihistamine tablets for hay fever include cetirizinefexofenadine, and loratadine. Azelastine is an effective antihistamine nasal spray and olopatadine is an antihistamine eye drop.

22%OFF
Actifed Multi Action Tablets Congestion And Allergy – 12 Tablets 5 , , , ,

Actifed Multi-Action Tablets is used to relieve the symptoms of colds, flu, and allergies including runny nose, watery eyes, nasal congestion, and blocked sinuses.
■ This medicine is for use by adults and children aged 12 years and over.

Learn More

£3.89

  • Availability: in stock
ACT53R
Compare
13%OFF
After Bite Insect Bite Relief Pen – Insect Bite Remedy, 14ML 3 , ,

Use After Bite insect bite relief  Pen for Fast Relief From Insect Bites and Stings. Mosquitoes. Horseflies. Wasps. Bees. Nettles. Jellyfish.

 

Learn More

£4.49

  • Availability: in stock
AFT6FS
Compare
20%OFF
Already Sold: 0 Available: 20
Allevia 120mg Tablets – Fexofenadine 120mg, 15 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More

£4.69

  • Availability: in stock
4195285
Compare
21%OFF
Allevia 120mg Tablets – Fexofenadine 120mg, 30 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More

£8.29

  • Availability: in stock
4195293
Compare
Allevia 120mg Tablets – Fexofenadine 120mg, 7 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More
4195376
Compare
13%OFF
Anthisan Bite And Sting Cream 20g 3 , ,

Anthisan Bite And Sting Cream relieve the discomfort experienced after being bitten or stung by an insect. Symptomatic relief of skin irritation caused by insect stings, insect bites, and nettle stings

 

Learn More

£3.49

  • Availability: in stock
ANT229M
Compare
20%OFF
Anthisan Cream Allergy Relief Cream, 25g 2 ,
  • Relief Pain, itching and inflammation caused by insect stings, bites and nettle rash
  • You must talk to a doctor if you do not feel better or if you feel worse after 3 days.

 

Learn More

£3.60

  • Availability: in stock
ANT21C
Compare
22%OFF Out of stock
Beco Allergy 10mg Tablets, 30 3 , ,

BecoAllergy Tablets are antihistamine tablets designed to reduce the effects of hay fever.

Learn More

£9.04

  • Availability: out of stock
BEC314C
Compare
Becodefence Kids Allergy Defence Nasal Spray-20ml 1

Becodefence Kids Allergy Defence nasal Spray works in just 3 mintues to provide fast and effective allergy defence against hayfever symptoms.

 

 

Learn More
4090841
Compare
Becodefence Nasal Spray 20ml 1
Becodefence Nasal Spray gets to work in 3 mins to provide fast and effective allergy defence against hayfever symptoms.
Learn More
4090833
Compare
Becodefence Plus Allergy Defence Nasal Spray 20ml 1

Becodefence Plus Allergy Defence Nasal spray gets to work in 3 minutes to help stops symptoms of hayfever and allergy from developing. This drug-free nasal spray also reduced sensitivity to allergy triggers.

 

Learn More
4090817
Compare
19%OFF
Beconase Hayfever Relief For Adults Spray, 100 Doses 2 ,

Beconase Allergy Nasal Spray is an effective, non-drowsy nasal spray used to treat and prevent airborne allergies such as hayfever, dust, and pet allergies.

  • 8-in-1 hayfever relief: Soothe effectively symptoms such as nasal congestion, watery eyes, runny nose, sneezing, itchy eyes, itchy nose, red eyes, and sinus discomfort
  • Anti-inflammatory action: The adults’ nasal spray brings quick relief to allergy symptoms – full prescription strength
  • Highly effective medication in comparison to other treatments: Unlike tablets, this nasal decongestant works directly where the problem starts, in the nose
Learn More

£6.49

  • Availability: in stock
BEC180E
Compare

Showing 1–12 of 101 results